Chair of Mathematics, Statistics and Geometry (380)
Organisational unit: Chair
Research output
- Published
Geometry and topology of self-affine tiles and Rauzy fractals
Zhang, S., 2019Research output: Thesis › Doctoral Thesis
- Published
Intrinsic and extrinsic effects on the brittle-to-ductile transition in metallic glasses
Yuan, X., Şopu, D., Moitzi, F., Song, K. K. & Eckert, J., 28 Sept 2020, In: Journal of applied physics. 128, 12, 125102.Research output: Contribution to journal › Article › Research › peer-review
- Published
On the characterization of Pethő's Loudspeaker
Weitzer, M. F., 2015, In: Publicationes mathematicae. 2015, 87, 1-2Research output: Contribution to journal › Article › Research › peer-review
- Published
Shift Radix Systems and Their Generalizations
Weitzer, M. F., 2015Research output: Thesis › Doctoral Thesis
- Published
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, In: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Research output: Contribution to journal › Article › Research › peer-review
- Published
Constrained triangulations, volumes of polytopes, and unit equations
Weitzer, M. F., Tichy, R. & Kerber, M., 2017, Computational Geometry. 46:1-46:15 ed. Vol. 2017. (33rd International Symposium on Computational Geometry).Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
Characterization algorithms for shift radix systems with finiteness property
Weitzer, M., 2015, In: International journal of number theory. 11, p. 211-232Research output: Contribution to journal › Article › Research › peer-review
- Published
Noncanonical number systems in the integers
Van De Woestijne, C., 2008, In: Journal of number theory. 128, p. 2914-2938Research output: Contribution to journal › Article › Research › peer-review
- Published
On the power-free parts of consecutive integers
Van De Woestijne, C. & de Weger, B., 1999, In: Acta arithmetica. 90, p. 387-395Research output: Contribution to journal › Article › Research › peer-review
- Published
Construction of Rational Points on Elliptic Curves over Finite Fields
Van De Woestijne, C. & Shallue, A., 2006, Algorithmic Number Theory. p. 510-524Research output: Chapter in Book/Report/Conference proceeding › Chapter › Research